Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Heavy discharge with all day long itching. No relief with nystat, terconazole. What should be my next step?

I VE BEEN TO BOUT FOUR DOCTORS TO SEE WHY I HAVE A HEAVY DICHARGE AND IT ITCHES ALLDAY LONG , NO BODY SEEN TO KNOW WHAT TO DO. one doctor gave some some. nystat/triam ,the other doctor gave me some terconazole . nothing is working like it suppose the skin itches on the outside of the body .what i need to do next. this been going on to long i need some help. thanks
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Have you only consulted General Practitioners, or consulted gynecologist & allowed examination. Vaginitis can be due to bacterial, protozoal or fungal infection. Color of discharge can give some idea. Consult a Gynecologist if not already consulted. Don't change doctors to frequently. To know the infecting organism and effective drugs, you should get culture & sensitivity of your vaginal swab done. Meanwhile you can apply ointment like Surfaz-SN on the itching skin out side of the body.
Wish you good health,
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor